Kodai Mathematical Journal

On the Chow groups of certain EPW sextics

Robert Laterveer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This note is about the Hilbert square $X=S^{[2]}$, where $S$ is a general $K3$ surface of degree 10, and the anti-symplectic birational involution $\iota$ of $X$ constructed by O'Grady. The main result is that the action of $\iota$ on certain pieces of the Chow groups of $X$ is as expected by Bloch's conjecture. Since $X$ is birational to a double EPW sextic $X^\prime$, this has consequences for the Chow ring of the EPW sextic $Y\subset\mathbf{P}^5$ associated to $X^\prime$.

Article information

Source
Kodai Math. J., Volume 42, Number 1 (2019), 170-201.

Dates
First available in Project Euclid: 19 March 2019

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1552982512

Digital Object Identifier
doi:10.2996/kmj/1552982512

Mathematical Reviews number (MathSciNet)
MR3934619

Zentralblatt MATH identifier
07081619

Citation

Laterveer, Robert. On the Chow groups of certain EPW sextics. Kodai Math. J. 42 (2019), no. 1, 170--201. doi:10.2996/kmj/1552982512. https://projecteuclid.org/euclid.kmj/1552982512


Export citation